Steroid Responsive Still's Disease after COVID-19 Vaccination
Febrile Syndrome Includes Sore Throat, Joint Pain, and Myopericarditis
By Peter A. McCullough, MD, MPH
Approximately a third of COVID-19 vaccine recipients develop transient fever. It is important to recognize that a constellation of symptoms in addition to fever should prompt recognition of Still’s Disease. Adult onset Still disease, also known as systemic onset juvenile idiopathic arthritis, is a systemic inflammatory disorder characterized by inflammatory polyarthritis, daily fever, and a transient salmon-pink maculopapular rash. A serum ferritin level of more than 1000 ng/ml is common in this condition.
Sharabi and colleagues described two cases of adult onset still disease after the Pfizer mRNA COVID-19 vaccine. Both cases were serious, involved myopericarditis, and required hospitalization and and treatment with pulsed corticosteroids.
The major points for patients and doctors are to pay attention to fever and associated symptoms after mRNA vaccination. There are vaccine injury syndromes that are steroid-responsive and complicated courses including hospitalization can be potentially be avoided.
If you find “Courageous Discourse” enjoyable and useful to your endeavors, please subscribe as a paying or founder member to support our efforts in helping you engage in these discussions with family, friends, and your extended circles.
Sharabi A, Shiber S, Molad Y. Adult-onset Still's disease following mRNA COVID-19 vaccination. Clin Immunol. 2021 Dec;233:108878. doi: 10.1016/j.clim.2021.108878. Epub 2021 Nov 9. PMID: 34763089; PMCID: PMC8575550.
So the "vaccines" don't prevent infection or transmission, they increase the infection rate, they've killed at least 300,000 Americans, they've disabled thousands more, and yet again on the morning television was some commercial urging everyone to get their latest booster. We truly live in a bizarro world.
Thank you doc for all you do...
Since we know for a fact that this substance is not only not a vaccine but more closely resembles a bioweapon, may I suggest we stop using the word "vaccine" when discussing this poison and in it's place use the word "injection"?